MAUDE Adverse Event Report: MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF

MEDTRONIC PUERTO RICO OPERATIONS CO. SURESCAN; STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Model Number 97712
Medical Device Problem Codes Improper or Incorrect Procedure or Method (2017); Battery Problem (2885); Charging Problem (2892); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Medtronic submits this report to comply with fda regulations 21 cfr parts 4 and 803.Medtronic has made reasonable efforts to provide as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.Medtronic will submit a supplemental report if additional relevant information becomes known.
 
Event or Problem Description
Information was received from a healthcare provider (hcp) regarding an implantable neurostimulator (ins).The reason for call was to get mri information.The caller stated that the patient stimulator has not been turned on in years.The caller did not have other information about the status of the ins.Troubleshooting was not required.The issue was not resolved through troubleshooting.Technical services (tss) reviewed mri information.Additional information was received from the patient.Patient called stated they need an mri and mri facility need to confirm the ins is off.Patient stated the ins has been dead for years, ins will not take a charge.Agent reviewed device function, mri eligibility form, reps role and provided ts number for hcp office to call if necessary.
 
Event or Problem Description
Additional information was received from the patient (pt) stating they cannot remember when it stopped working.The patient tried to change stimulator programming, but it would not take a charge.Pt indicates they think the cause of this was that they had not charged in a long time.They state that they need a letter of stimulator being dead or no longer working.The patient states that they are now having trouble getting mris done, and they are contemplating removal.
 
Additional Manufacturer Narrative

Brand Name
SURESCAN
Common Device Name
STIMULATOR, SPINAL-CORD, TOTALLY IMPLANTED FOR PAIN RELIEF
Manufacturer (Section D)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer (Section G)
MEDTRONIC PUERTO RICO OPERATIONS CO.
road 31, km. 24, hm 4
ceiba norte industrial park
juncos PR 00777
Manufacturer Contact
justin ellis
8200 coral sea street ne mvs21
mounds view, MN 55112
7635265677
MDR Report Key23747612
Report Number3004209178-2025-20710
Device Sequence Number9583938
Product Code LGW
UDI-Device Identifier00643169109506
UDI-Public(01)00643169109506(17)170814
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
P840001
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2016
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Consumer,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 02/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/14/2017
Device Model Number97712
Device Catalogue Number97712
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/14/2025
Supplement Date Received by Manufacturer01/30/2026
Initial Report FDA Received Date12/08/2025
Supplement Report FDA Received Date02/12/2026
Date Device Manufactured09/17/2016
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexFemale